# SDR SWAA2023101210082

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 36,949 hours, 17,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS C/B BROKEN @ P6-11 A-9.<[01] R/R CABIN EMER LIGHTS C/B REF SWPM 20-30-00; AND S.I.P.
